MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0146
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Liver Damage/Dysfunction (1954)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The tubing will not be evaluated because it could not be returned.Further investigation is pending.
 
Event or Problem Description
The device user reported that they had a liver going on pump overnight.At 327 am est the device user sent a message stating "liver is being discarded.There was a defect in the recirculating pump line that prevented the pump from refilling the reservoir bag.That combined with a heavy bleeder prevented the liver from getting proper perfusion." the device user further described that the tubing under the liver bowl was sealed shut and since it was under the liver bowl, they could not figure out why the recirculating pump was slow.By the time the area was located, it had been a long time with an empty reservoir.It was noted that the seal took several minutes to break and the tubing was almost completely occluded as well.

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
MDR Report Key20679745
Report Number3022300078-2024-00022
Device Sequence Number7217641
Product Code QQK
UDI-Device Identifier05060462240029
UDI-Public5060462240029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
Report Date (Section F) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue NumberD0146
Device Lot Number11154066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2024
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer10/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/13/2024